Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Blood in urine

Blood in urine third trimester. But the cultures come back.normal. what could this be?

Answer Question
 
Anonymous

Asked by Anonymous at 3:52 PM on Jul. 10, 2013 in Pregnancy

Answers (8)
  • You asked this in your other post.
    collegexmamix28

    Answer by collegexmamix28 at 3:55 PM on Jul. 10, 2013

  • Are you sure it is in your urine? Or is it when you wipe? I think you need to contact your doctor ASAP.
    2kids2dogs2cats

    Answer by 2kids2dogs2cats at 3:57 PM on Jul. 10, 2013

  • Have they checked your kidney function? Are you having any other symptoms?
    SleepingBeautee

    Answer by SleepingBeautee at 3:58 PM on Jul. 10, 2013

  • Your doctor should have suggestions.
    staciandababy

    Answer by staciandababy at 4:01 PM on Jul. 10, 2013

  • What did your doctor say?
    JulieJacobKyle

    Answer by JulieJacobKyle at 4:02 PM on Jul. 10, 2013

  • I have had labs tell me that there was blood in my urine, and have done tons of test to find out why, in the end they found nothing and came to the conclusion that labs make mistakes of this kind all the time...
    older

    Answer by older at 4:37 PM on Jul. 10, 2013

  • I answered this one of the other times you asked. I had the same thing - blood detected in urine sample but no infection. Because it was a one time occurrence there was no need for alarm. After I had my baby my rheumatologist ran a test on kidney function and it came back abnormal. I went to a nephrologist and found that I had a loss in kidney function. It was slight and is now stable so that's as far as it went.
    You need to discuss this with your dr. and see what he says. If you trust him and he isn't concerned, you shouldn't be either.
    missanc

    Answer by missanc at 4:38 PM on Jul. 10, 2013

  • Possible causes of blood in urine, or bloody-looking urine, include: certain drugs including blood thinners such as warfarin, foods (such as beets) or medications that may discolor urine, blood disorders such as hemophilia, blood clots in the kidneys, low platelets, sickle cell anemia, kidney or bladder stones, urinary tract infections, urinary tract injury, polycystic kidney disease, and recent urinary tract procedures
    2autisticsmom

    Answer by 2autisticsmom at 8:42 PM on Jul. 10, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN